Pain Channel
Topics & Medications
Quicklinks
Related Channels

Norco Overdose

If you happen to take too much Norco (hydrocodone/APAP), overdose symptoms would likely occur. The hydrocodone component of the medication may cause symptoms such as difficulty breathing, extreme drowsiness, and cardiac arrest. The acetaminophen component may cause diarrhea, confusion, and liver failure. Treatment for a Norco overdose may include certain medications or antidotes, "pumping the stomach," inducing vomiting, and supportive care.

Overdosing on Norco: An Introduction

Norco® (hydrocodone/APAP) is a prescription pain medicine. It contains two medications: acetaminophen (the same medication in Tylenol®) and hydrocodone (a narcotic). As with any medication, it is possible to take too much Norco. The specific effects of a Norco overdose can vary, depending on a number of factors, including the Norco dosage and whether it was taken with alcohol or any other medications or substances.
 

Symptoms of a Norco Overdose

The hydrocodone component of Norco may cause the following symptoms in the case of an overdose:
 
  • Cold, clammy skin
  • A slow heart rate (bradycardia)
  • Low blood pressure (hypotension)
  • Difficulty breathing
  • Extreme drowsiness, leading to a coma
  • Cardiac arrest
  • Loss of life.
     
The acetaminophen component of Norco may cause the following symptoms in the case of an overdose:
 
  • Yellowing of the whites of the eyes and skin (jaundice)
  • Dark urine
  • Confusion
  • Low blood sugar (hypoglycemia)
  • Bleeding
  • Liver failure
  • Nausea
  • Vomiting
  • Diarrhea
  • Loss of appetite
  • Sweating
  • Irritability
  • Loss of life.
     
Ways to Prep Your Kitchen to Eat Well During Cancer Treatment

Norco Drug Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.